Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 209-230
http://dx.doi.org/10.1155/S0161171285000242

Interior and exterior solutions for boundary value problems in composite elastic and viscous media

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, Pennsylvania State University, University Park, 16802, PA, USA

Received 5 April 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. L. Jain and R. P. Kanwal, “Interior and exterior solutions for boundary value problems in composite elastic and viscous media,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 209-230, 1985. https://doi.org/10.1155/S0161171285000242.